Note on Poisson's Treatment of the Euler-Maclaurin Formula.
Commentarii mathematici Helvetici, Tome 44 (1969), pp. 202-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1969__44_139391,
author = {Alexander Ostrowski},
title = {Note on {Poisson's} {Treatment} of the {Euler-Maclaurin} {Formula.}},
journal = {Commentarii mathematici Helvetici},
pages = {202--206},
year = {1969},
volume = {44},
zbl = {0181.18001},
url = {http://geodesic.mathdoc.fr/item/CMH_1969__44_139391/}
}
Alexander Ostrowski. Note on Poisson's Treatment of the Euler-Maclaurin Formula.. Commentarii mathematici Helvetici, Tome 44 (1969), pp. 202-206. http://geodesic.mathdoc.fr/item/CMH_1969__44_139391/